MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER
Model Number L101
Medical Device Problem Codes Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Boston scientific issued a field safety notice update to physicians regarding unintended behaviors observed with a software update designed to detect high battery impedance and prevent initiation of safety mode in accolade devices.The associated investigation determined that the software update led to this device experiencing a false positive response that resulted in disablement of the wandless telemetry.Boston scientific has developed a software update to address this unintended behavior.Boston scientific developed and released an additional software update for the accolade family designed to correct the unintended behaviors.This device exhibited the unintended behavior prior to receiving the additional software update.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (rf) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product a review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, the conclusion code cause traced to device design was selected.
 
Event or Problem Description
It was reported that this pacemaker exhibited an alert message indicating that radio frequency (rf) telemetry was disabled.Analysis of device data was requested.Technical services discussed that this was a false positive explant indicator related to a software update and that all other device functions remain available.This device software was updated, and rf function was restored.This pacemaker remains in service.No adverse patient effects were reported.

Brand Name
ESSENTIO? DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25414207
Report Number2124215-2026-30241
Device Sequence Number14906818
Product Code LWP
UDI-Device Identifier00802526558924
UDI-Public(01)00802526558924(17)240413
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2024
Device Model NumberL101
Device Catalogue NumberL101
Device Lot Number797856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale